# SDR DL777060546

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 27,435 hours, 4,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W23316
- Condition: Punctured
- Location: Bs 157-164 S39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS PUNCTURED BY GROUND SUPPORT EQUIPMENT BETWEEN BS 157 AND 164.75 ABOVE S-39R.  PUNCTURED SKIN WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED.
